RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 191, Number 10  


Approximation of a singularly perturbed elliptic problem of optimal control
A. R. Danilin
3
Uniform estimate of a compact convex set by a ball in an arbitrary norm
S. I. Dudov, I. V. Zlatorunskaya
13
Kovalevskaya exponents of systems with exponential interaction
K. V. Emel'yanov, A. V. Tsygvintsev
39
Coxeter transformations and the number “$-1$
V. A. Kolmykov
51
Fourier–Laplace transformation of functionals on a weighted space of infinitely smooth functions
I. Kh. Musin
57
Two-dimensional manifolds with metrics of revolution
I. Kh. Sabitov
87
Variational calculus on Banach spaces
A. V. Uglanov
105
Analyticity of global attractors and determining nodes for a class of damped non-linear wave equations
I. D. Chueshov
119
An inverse problem for differential operator pencils
V. A. Yurko
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019